# SDR 20001120SH033

- Difficulty date: November 2, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6420 · Tail Rotor Head
- Part: Adapter
- Part number: 704A33640046
- Part serial: 18500
- Condition: Torn
- Location: Tail Rotor
- Part time: 167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTER, SN 18495, TORN.  REMOVED AND REPLACED MATCHED PAIR FREQUENCY ADAPTERS.  (X)
